# SDR SWIA201127599

- Difficulty date: September 4, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 23,125 hours, 18,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EXTERIOR EMERGENCY LIGHT IS OUT.  (SERVICE)  FOUND CONNECTOR P4LF TO HAVE BROKEN PIN IN RECEPTACLE 21.  REPAIRED WIRE AND PIN.  ALSO REPLACED NR 4 ELBP BATTERY CHARGER.
